# SDR YENA201709250786

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 53,743 hours, 18,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 094624
- Condition: No Test
- Location: Emergency Lights
- Part time: 34,756 hours, 11,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R EMERGENCY LIGHT BATTERIES.  BITE AND OPS CHECKED GOOD IAW AMM 33-51-38.
